# SDR N6WA2024120805

- Difficulty date: December 7, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N559GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10073
- Aircraft time: 43,863 hours, 33,219 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG20R AT F280-319 CORRODED. REPLACED STRG 20R AT FS280-319 IAW CRJ SRM 51-42-06AND EO-C700-5353MR -005-0
